It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


In November I met with my new cardiologist. I told him I had problems in the past with statins causing intolerable leg pain. He prescribed Vytorin and I took it for about a week and once again I developed leg pain. I quit taking the med and called his office and informed them that I did so. Today I met with him again and told him I discontinued the Vytorin. He was upset and insisted that my leg pain is caused by something else. I find this difficult to believe as the pain arises after I start a statin, (lipitor, crestor, pravachol and vytorin), and stops after I stop the med. He says the pain I describe is not a typical statin pain. The pain I have is best described as one similar to a tooth ache deep inside my leg usually below my knee. I have other issues with statins but the leg pain is the worst.
Comments please, thanks.





All times are GMT -7. The time now is 12:54 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!